# SDR CA991103009

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: 230791281
- Condition: Cracked
- Location: Starter/Gen
- Part time: 479 hours
- Component: Lucas, 230790002
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) 5 MINUTES AFTER TAKEOFF, THE RIGHT GENERATOR WENT OFF-LINE. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  MAINTENANCE DETERMINED THAT THE STARTER/GENERATOR BRUSHES HAD CRACKED AND THE LEADS HAD SEPARATED FROM THE REMAINING BRUSH MATERIAL.
